# SDR SWAA2022020213094

- Difficulty date: October 16, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 40,410 hours, 23,765 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 222DF HAS DELAM IN THE FWD INBOARD TOP SIDE / REPAIRED PASSENGER CABIN FLOORBOARD 222DF OF TOP LAYER ONLY PLY DAMAGE IN (3) AREAS AS MARKED IAW B737 SRM 53-00-50-2R-1 REPAIR 1 AND B737 SRM 53-00-50-2R-0 REPAIR GENERAL EPOCAST 50A1 RESIN (A51273) FABRIC(A26386)
